# SDR SCNA96105

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION WAS FOUND ON THE LOWER CHORD OF A FLOOR BEAM AT BS 1110, BL 0.  REMOVED CORRODED SECTION, FABRICATED REPAIR PARTS AND INSTALLED IN ACCORDANCE WITH B727 SRM 53-10-8, FIGURE 8 AND 51-30-2.
